# SDR UIEA2021020100166

- Difficulty date: February 1, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 91,490 hours, 26,553 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"L ENG FIRE LP 1" EICAS MESSAGE.  TRANSFERRED TO DMI 141760, PER DDG 26-11-01-01 CAT "C" DUE ON 11 FEB 21.  REMOVED AND REPLACED LOWER AFT FIRE LOOP AND REPLACED TERMINAL END ON WIRE W5334-001R-16 WDM 26-11-11, IAW SWPM 20-10-13 AND AMM 26-11-02.
